# SDR USAA2011070100015

- Difficulty date: June 2, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 37,091 hours, 16,461 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D55280001005
- Part serial: CC2166
- Condition: Saturated
- Location: Elevator
- Part time: 37,092 hours
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - 2S CHECK - TRAPPED WATER INDICATION FOUND ON RIGHT ELEVATOR UPPER SKIN LOCATED / BETWEEN ELEVATOR STATION 404 AND ELEVATOR STATION 466 AND BETWEEN RIB 10 AND RIB 11.  REPAIRED RIGHT ELEVATOR UPPER SKIN LOCATED / BETWEEN ELEVATOR STATION 404 AND ELEVATOR STATION 466 AND BETWEEN RIB 10 AND RIB 11 IAW A320 SRM 55-21-11.
